Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 270, NWS Albuquerque, NM

June 30, 2017De Baca County, Guadalupe County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 30, 2017, 9:20 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2017, 9:20 PM MDT (03:20 UTC)
Expired
Jun 30, 2017, 10:00 PM MDT
In force
40 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties De Baca County, NM, Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 111 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
4353 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

016 
WUUS55 KABQ 010320
SVRABQ
NMC011-019-010400-
/O.NEW.KABQ.SV.W.0270.170701T0320Z-170701T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
920 PM MDT FRI JUN 30 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  West central De Baca County in east central New Mexico...
  South central Guadalupe County in east central New Mexico...

* Until 1000 PM MDT.

* At 920 PM MDT, a severe thunderstorm was located 16 miles west of
  Yeso, or 19 miles east of Vaughn, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Yeso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3451 10501 3464 10486 3448 10447 3423 10472
TIME...MOT...LOC 0320Z 315DEG 18KT 3453 10487 

HAIL...1.00IN
WIND...60MPH
 
$$

34
2 follow-up statements
318 
WWUS55 KABQ 010342
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
942 PM MDT FRI JUN 30 2017

NMC019-010351-
/O.CAN.KABQ.SV.W.0270.000000T0000Z-170701T0400Z/
Guadalupe-
942 PM MDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GUADALUPE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3446 10489 3456 10476 3444 10451 3424 10473
      3430 10479
TIME...MOT...LOC 0341Z 313DEG 17KT 3447 10479 

$$

NMC011-010400-
/O.CON.KABQ.SV.W.0270.000000T0000Z-170701T0400Z/
De Baca-
942 PM MDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR WEST CENTRAL DE BACA COUNTY...

At 941 PM MDT, a severe thunderstorm was located 10 miles west of
Yeso, or 25 miles east of Vaughn, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Yeso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3446 10489 3456 10476 3444 10451 3424 10473
      3430 10479
TIME...MOT...LOC 0341Z 313DEG 17KT 3447 10479 

HAIL...1.00IN
WIND...60MPH
 
$$

50
213 
WWUS55 KABQ 010357
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
957 PM MDT FRI JUN 30 2017

NMC011-010407-
/O.EXP.KABQ.SV.W.0270.000000T0000Z-170701T0400Z/
De Baca-
957 PM MDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DE BACA COUNTY
WILL EXPIRE AT 1000 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3446 10489 3456 10476 3444 10451 3424 10473
      3430 10479
TIME...MOT...LOC 0357Z 315DEG 18KT 3443 10474 

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 5:44 PM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 30, 5:44 PM MDT, 3 hours 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
544 PM MDT Fri Jun 30 2017

.AVIATION...
00Z TAF CYCLE
SHRA/TSRA have developed along the central mountain chain this
afternoon, and across NE NM several storms have moved over lower
elevations have increased in intensity. Large hail and gusty winds to
50kt will be possible with these storms through the evening. Brief
MVFR cigs can be expected with these storms as well, though
confidence is low that any taf site will take a direct hit. IFR cigs
are expected to develop after midnight along and east of the central
mt chain. Confidence is increasing that KLVS, KTCC and KROW will be
impacted thru at least mid morning Saturday. Gap winds will return
to KSAF and KABQ this evening as the front pushes west, with gusts
near 35kt possible for ABQ. Will continue to evaluate the need for an
AWW this evening. Strongest winds are expected between 03Z and 08Z.

34

&&

.PREV DISCUSSION...318 PM MDT Fri Jun 30 2017...
.SYNOPSIS...
A back door cold front will continue to spread cooler air, more humid
air and heightened thunderstorm chances along and east of the central
mountain chain through tonight. Strong to a few severe storms are
expected across the high plains of northeast and east central New
Mexico into the evening. Easterly gap winds will develop along the
Rio Grande Valley this evening into Saturday morning as the cooler
air mass builds westward. With a fresh inject of moisture,
thunderstorm chances will favor areas between the Continental Divide
and the central mountain chain Saturday, with continued storm
activity in the east. Drier air will then spread back eastward and
into western areas for Sunday limiting storm activity to areas along
and east of the central mountain chain through Monday. A potentially
more active thunderstorm pattern could set up for central and western
New Mexico mid to late next week as the Four Corners high builds and
centers just north of the state.

&&

.DISCUSSION...
Cooler air mass gradually building westward along/toward the east
slopes of the central mountain chain. East-west MSLP gradient will
continue to strengthen through late afternoon/early evening before
acute onset of easterly gaps winds along the Rio Grande Valley just
before sunset. Instability axis along/just north of the frontal
boundary from south of Roswell to vicinity of the Caprock where
uncapped surface-based CAPE in the 2000-3000 J/kg range. Farther
north, across northeast portions of the state, where 0-6km bulk shear
values 45-50 kts beneath enhanced mid- level westerlies, on-going
severe storms should gradually increase in coverage. Possible MCC
development toward early evening but would like to see more of
northwesterly component to mid- level flow to support sustained
upscale organization. Went ahead and expanded chance PoP a bit
farther south into the southeast plains.

Westerly flow to gradually relax as the day progresses Saturday in
response to gradually rising 500mb heights. Tomorrow's convective
forecast will be largely if not entirely depend on how far west
quality low level moisture reaches. Past experience/pattern
recognition would favor areas east of the Divide to east slopes of
the central mountain chain for initial midday development. Weaker
steering winds should delay or perhaps limit the eastward extent of
convection across the far eastern plains Saturday afternoon or
evening. However, potential for at least isolated strong to severe
storms given favorable directional vertical wind shear and would not
completely rule out that potential along the east slopes of the Jemez
Mountains and central valley corridor.

Influence of drier westerlies returns to western NM on Sunday and
quality of low level moisture will be significantly degraded west of
the central mountain chain. If we do manage a few storms the will
tend to drier side with dry lightning a concern.

Beyond Sunday, the Four Corners high steadily strengthens and shifts
north during the Independence Day holiday period and especially
during the Wed/Thu period with a 598-599 dam high centered just north
of the state. NE/E to SW/W steering flow for mid to late week will
likely prove quite promising for storm coverage between the Divide
and east slopes of the central mountain chain with the Rio Grande
valley and WC/SW valleys often among the most favored areas in these
patterns, while the far east will be least favored given steering
flow considerations. Will anxiously watch potential for deeper sub-
tropical moisture to spread into southern areas. KJ

&&

.FIRE WEATHER...
A back door cold front has invaded eastern NM, bringing temperatures
back toward and even below normal values for late June. The front
has also recharged the moisture with higher dewpoints and
consequently higher RH. The front is also triggering thunderstorms
along and just east of the northern and central mountains of NM, a
trend that should continue into the evening with some strong to
severe storms producing localized but hefty downpours. A stark
boundary is hovering just near the central mountain chain,
separating the hotter, drier airmass to the west where widespread 5
to 10 percent humidity is being observed. Into the evening the front
should gain a second push, allowing gusty winds to spill into the
Rio Grande valley with higher moisture accompanying. Excellent RH
recovery should make a run to the Continental Divide overnight as
the higher dewpoints advance westward.

High pressure aloft will stay over Chihuahua on Saturday, and the
surface winds will quickly veer southerly over the plains of NM
through the afternoon with moisture standing its ground over the
plains, but eroding some between the Continental Divide and the Rio
Grande. Isolated to scattered storms will be possible along and east
of the Continental Divide and will likely come easier over and east
of the central mountain chain Saturday afternoon. Outside of any
thunderstorm outflows, prevailing wind speeds will be light to
moderate. Areas west of the Divide will suffer through the dryness
again. Despite the moisture in the central to eastern zones, high
Haines indices of 5 to 6 will be in place.

Through Sunday high pressure aloft will slowly be drawn closer to
the Chihuahua border with NM. Westerly flow looks as though it will
win out, wrapping around the northern periphery of the high, and
while speeds are expected to be light to moderate, the dewpoints
should begin to fall some in central NM.  This will shift any
thunderstorm activity to more of a drier variety in western and
portions of central NM. Isolated to scattered storms will still be
the rule for areas along and east of the central mountain chain
where moisture will attempt to stay better rooted. Temperatures in
the east will rebound back toward seasonal averages, and this will
reduce RH to near 15 to 20 percent.

Into next week high pressure will gradually build over the Rockies
with strengthening pressure heights. Through this time, low layer
moisture will be attempting to slosh farther west into NM. With not
much of a footprint into the state on Monday, it should inch
westward each day, encompassing much of the east by mid week with
some meager hints of subtropical moisture possibly even arriving
over the southwestern mountains. 52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 30, 4:49 AM MDT, 16 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Fri Jun 30 2017

NMZ501>540-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Fri Jun 30 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms across the northeast
third to half of New Mexico mid afternoon through the evening. Large
hail, strong wind and a slight chance of tornadoes exist.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a slight risk of severe thunderstorms across east central
New Mexico Saturday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required across northeast New Mexico today
due to severe weather.

50

In the hours before

Local storm report, Jun 30, 6:46 PM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
646 PM MDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     SEDAN                   36.15N 103.13W
06/30/2017  E60 MPH          UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702069

JLP
Local storm report, Jun 30, 6:59 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 PM MDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             13 S MOUNT DORA         36.34N 103.51W
06/30/2017  M1.00 INCH       UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702070

JLP
Local storm report, Jun 30, 8:04 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
804 PM MDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             NEWKIRK                 35.07N 104.26W
06/30/2017  E0.88 INCH       GUADALUPE          NM   PUBLIC

&&

EVENT NUMBER ABQ1702071

JLP
Local storm report, Jun 30, 8:17 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
817 PM MDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             13 SSE NEWKIRK          34.89N 104.19W
06/30/2017  E0.88 INCH       GUADALUPE          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702072

DAK
Local storm report, Jun 30, 8:49 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
849 PM MDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             16 ENE SUMNER LAKE      34.73N 104.14W
06/30/2017  E1.75 INCH       DE BACA            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702073

DAK
Special weather statement, Jun 30, 9:15 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
915 PM MDT FRI JUN 30 2017

NMZ533-537-010345-
Guadalupe County-De Baca County-
915 PM MDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DE BACA AND SOUTH
CENTRAL GUADALUPE COUNTIES UNTIL 945 PM MDT...

At 915 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Pastura, or 18 miles east of Vaughn, moving southeast
at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of west central De
Baca and south central Guadalupe Counties.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3455 10499 3467 10487 3453 10454 3430 10478
TIME...MOT...LOC 0315Z 311DEG 16KT 3456 10488

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:04 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance41 min
Jun 30, 6:10 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel50 min
Jun 30, 6:13 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance47 min
Jun 30, 6:39 PM MDTSevere Thunderstorm WarningABQUnion36 min
Jun 30, 6:45 PM MDTSevere Thunderstorm WarningABQLincoln45 min
Jun 30, 6:55 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel50 min
Jun 30, 6:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance48 min
Jun 30, 7:03 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel27 min
Jun 30, 7:29 PM MDTSevere Thunderstorm WarningABQGuadalupe46 min
Jun 30, 7:30 PM MDTSevere Thunderstorm WarningABQLincoln45 min
Jun 30, 7:42 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay33 min
Jun 30, 8:11 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay2 hr
Jun 30, 8:11 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay, Roosevelt49 min
Jun 30, 8:13 PM MDTSevere Thunderstorm WarningABQLincoln21 min
Jun 30, 8:56 PM MDTFlash Flood WarningABQDe Baca, Guadalupe, Quay2 hr
Jun 30, 8:58 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt47 min
Jun 30, 9:15 PM MDTSpecial Weather StatementABQDe Baca30 min
Jun 30, 9:40 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Roosevelt50 min
Jun 30, 10:29 PM MDTSevere Thunderstorm WarningABQRoosevelt61 min
Jul 1, 1:53 PM MDTSpecial Weather StatementABQSandoval37 min
Jul 1, 2:30 PM MDTSpecial Weather StatementABQColfax30 min
Jul 1, 2:42 PM MDTSpecial Weather StatementABQLincoln33 min
Jul 1, 3:02 PM MDTSpecial Weather StatementABQLincoln28 min
Jul 1, 3:08 PM MDTSevere Thunderstorm WarningABQLincoln52 min
Jul 1, 3:11 PM MDTSpecial Weather StatementABQColfax34 min
Jul 1, 3:15 PM MDTSevere Thunderstorm WarningABQSan Miguel45 min
Jul 1, 3:24 PM MDTSevere Thunderstorm WarningABQColfax18 min
Jul 1, 3:26 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval49 min
Jul 1, 3:38 PM MDTSevere Thunderstorm WarningABQMora, San Miguel41 min
Jul 1, 3:47 PM MDTSevere Thunderstorm WarningABQLincoln43 min
Jul 1, 3:48 PM MDTSevere Thunderstorm WarningABQRio Arriba, Sandoval42 min
Jul 1, 3:52 PM MDTSpecial Weather StatementABQLincoln23 min
Jul 1, 3:58 PM MDTSevere Thunderstorm WarningABQSan Miguel47 min
Jul 1, 4:14 PM MDTSevere Thunderstorm WarningABQSandoval46 min
Jul 1, 4:16 PM MDTSpecial Weather StatementABQValencia29 min
Jul 1, 4:43 PM MDTSpecial Weather StatementABQValencia32 min
Jul 1, 4:43 PM MDTSevere Thunderstorm WarningABQSan Miguel47 min
Jul 1, 4:44 PM MDTSpecial Weather StatementABQLincoln31 min
Jul 1, 4:47 PM MDTSevere Thunderstorm WarningABQSandoval28 min
Jul 1, 4:50 PM MDTSpecial Weather StatementABQTorrance25 min
Jul 1, 5:07 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance38 min
Jul 1, 5:07 PM MDTSevere Thunderstorm WarningABQSanta Fe38 min
Jul 1, 5:11 PM MDTSpecial Weather StatementABQBernalillo34 min
Jul 1, 5:18 PM MDTSpecial Weather StatementABQSanta Fe27 min
Jul 1, 5:27 PM MDTSpecial Weather StatementABQSanta Fe33 min
Jul 1, 5:30 PM MDTSpecial Weather StatementABQTorrance30 min
Jul 1, 5:33 PM MDTSevere Thunderstorm WarningABQTorrance15 min
Jul 1, 5:37 PM MDTSevere Thunderstorm WarningABQSan Miguel38 min
Jul 1, 5:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe17 min
Jul 1, 5:44 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe13 min
Jul 1, 5:45 PM MDTSpecial Weather StatementABQGuadalupe30 min
Jul 1, 5:53 PM MDTSevere Thunderstorm WarningABQGuadalupe52 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.